# SDR SWAA2025102314554

- Difficulty date: September 14, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ACCESS PANEL 844DZ AT AFT GALLEY DOOR.  REPLACED ANGLE ACCESS PANEL 844DZ AT AFT GALLEY DOOR DUE TO ALLOWABLE DAMAGE NOT FOUND IN SRM 52-10-02-1A-4; MEASURE OF CRACK IS: 0.310'.  ANGLE REPLACED IAW SRM 51-40-02;  SRM 51-10-02 PARAGRAPH 9 AND DRAWING 411A2119 SH 71 REV -.
